Please use this identifier to cite or link to this item:

TitleOn finitely based pseudovarieties of the forms V*D and V*D_n
Author(s)Almeida, Jorge
Azevedo, Assis
Teixeira, M. L.
Issue date2000
JournalJournal of Pure and Applied Algebra
Citation"Journal of pure and applied algebra". ISSN 0022-4049. 146:1 (2000) 27-47.
Abstract(s)Let D_n be the pseudovariety of all finite semigroups in which products of length n are right zeros and let D be the union of all D_n. It is shown in this paper that, if V is a pseudovariety of semigroups whose global gV is finitely based, then V*D_n and V*D are also finitely based. Moreover, if V is itself finitely based and contains the aperiodic five-element Brandt semigroup, then gV is also finitely based. As a further application, it is proved that the finite basis properties for gV, V*D and V*D_n are all equivalent for an arbitrary non-group monoidal pseudovariety V.
AccessOpen access
Appears in Collections:DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
AlmeidaAzevedoTeixeira_VstarDn_JPAA2000.pdf130,33 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID